# SDR R61A2022071500441

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 20,268 hours, 13,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 2760
- Condition: Inoperative
- Location: Zone 100
- Part time: 33,329 hours, 24,605 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS NOT WORKING. R&R EMERGENCY LIGHT POWER UNIT #2.
